advertisement
Question
Posted by: virgo | 2011/01/20

Abdominal Pains

Hi Doc,

Please help i am a lady aged 31 have been on Triphasil for the past year, The last two months i have been having period pains when i am not menstruating i get severe cramps now i always have a pad on, my periods are regular but i always have these pains everyday. What could be the cause.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are many possible causes form gynaecological to bowel to bladder problems. You would need an examination by a doctor to make a diagnosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/24

There are many possible causes form gynaecological to bowel to bladder problems. You would need an examination by a doctor to make a diagnosis.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement